Eyal Kaplan



Contact Info

Building 216 (Math)

Department of Mathematics

Bar Ilan University

Ramat Gan, 5290002

Email: kaplaney at gmail.com

 

 

I am a senior lecturer at Bar Ilan University. My current research interests include Automorphic Forms, Representation Theory, Metaplectic Groups and Rankin-Selberg Integrals.

 

Publications

        Y. Cai, S. Friedberg, D. Ginzburg, and E. Kaplan, Doubling constructions and tensor product L-functions: the linear case, Invent. Math., 217 (2019), no. 3, 985-1068.

        M. Adrian and E. Kaplan, The Langlands parameter of a simple supercuspidal representation: Symplectic groups, Ramanujan J., 50 (2019), 589-619.

        J. Frahm and E. Kaplan, A Godement-Jacquet type integral and the metaplectic Shalika model, Amer. J. Math., 141 (2019), no. 1, 219-282.

        E. Kaplan, The characterization of theta-distinguished representations of GL(n), Israel J. Math., 222 (2017), 551-598.

        E. Kaplan and S. Yamana, Twisted symmetric square L-functions and invariant trilinear forms, Math. Z., 285 (2017), 739-793.

        E. Kaplan, The double cover of odd general spin groups, small representations and applications, J. Inst. Math. Jussieu, 16 (2017), no. 3, 609-671.

        E. Kaplan, Theta distinguished representations, inflation and the symmetric square L-function, Math. Z. 283 (2016), no. 3, 909-936.

        E. Kaplan, Representations distinguished by pairs of exceptional representations and a conjecture of Savin, Internat. Math. Res. Notices 2016 (2016), no. 2, 604-643.

        E. Kaplan, The Theta Period of a Cuspidal Automorphic Representation of GL(n), Internat. Math. Res. Notices 2015 (2015) no. 8, 2168-2209.

        E. Kaplan, Complementary results on the Rankin-Selberg gamma factors of classical groups, J. Number Theory 146 (2015), 390-447 (Special Issue In Honor of Steve Rallis).

        E. Kaplan, On the gcd of local Rankin-Selberg integrals for even orthogonal groups, Compositio Math. 149 (2013), 587-636.

        E. Kaplan, Multiplicativity of the gamma factors of Rankin-Selberg integrals for SO(2l)xGL(n), Manuscripta Math. 142 (2013), 307-346.

        E. Kaplan, The unramified computation of Rankin-Selberg integrals for SO(2l)xGL(n), Israel J. Math. 191 (2012), no. 1, 137-184.

        E. Kaplan, An invariant theory approach for the unramified computation of Rankin-Selberg integrals for quasi-split SO(2n)xGL(n),  J. Number Theory 130 (2010), 1801-1817.

        E. Kaplan, M. Naor and O. Reingold, Derandomized Constructions of k-Wise (Almost) Independent Permutations, Algorithmica 55 (2009), no. 1, 113-133, preliminary version RANDOM 2005.

 

Preprints

        E. Kaplan, Doubling Constructions: the complete L-function for coverings of the symplectic group. 2001.08186

        D. Gourevitch and E. Kaplan, Multiplicity one theorem for the generalized doubling method (with an appendix by A. Aizenbud and D. Gourevitch).1909.08382

        E. Kaplan, Doubling constructions and tensor product L-functions: coverings of the symplectic group. 1902.00880

        M. Adrian and E. Kaplan, On the langlands parameter of a simple supercuspidal representation: orthogonal groups.1905.09172

        Y. Cai, S. Friedberg, and E. Kaplan Doubling constructions: local and global theory, with an application to global functoriality for non-generic cuspidal representations.1802.02637

        E. Kaplan, J. F. Lau, and B. Liu, Local descent to quasi-split even general spin groups.

 

 

 

 

 

My PhD Thesis (prepared under the supervision of Professor David Soudry at Tel Aviv University, 2013).